# SDR CA970312008

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ST90P10ER
- Condition: Cracked
- Location: #5 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE #5 CYLINDER WAS FOUND CRACKED FROM THE FRONT SPARK PLUG HOLE TO THE REAR SPARK PLUG HOLE, ACROSS THE TOP OF THE CYLINDER BETWEEN THE COOLING FINS. THE CYLINDER WAS REPLACED.
